# SDR KY7A20210104002

- Difficulty date: January 4, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820B
- Aircraft time: 35,889 hours, 38,650 cycles
- Engine: Garrtt TPE33112UHR
- Engine time: 24,953 hours, 19,959 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Turbine Blades
- Part number: 31039252
- Condition: Failed
- Location: Right Engine
- Part time: 2,959 hours, 3,238 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED LOUD BANG AND ENGINE POWER LOSS DURING CLIMB.  FLIGHT CREW SECURED ENGINE AND LANDED SAFELY.  MX FOUND ENGINE WOULD NOT TURN.  PRELIM BORESCOPE INSPECTION FOUND FAILURE OF SEVERAL SECOND STAGE TURBINE BLADES.  NO SIGNIFICANT DAMAGE TO UPSTREAM COMPONENTS WAS NOTED DURING THE BORESCOPE INSPECTION LEADING MX TO CONCLUDE THAT THE ROOT CAUSE OF THE FAILURE LIES IN THE FAILURE OF ONE OR MORE SECOND STAGE TURBINE BLADES.
